| Model Number |
8888301614 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that single use suction tubing fell apart during surgical procedure.The blue rubber connector end of the suction tubing came apart from the clear tube during the procedure at a very critical time during when suction was needed urgently because of bleeding at the surgical site.The tubing was immediately removed from the surgical site and the anaesthetic technician opened another tubing straight away.The customer had safety concerns as the event happened at a critical time during the procedure.There was no patient harm reported during this incident.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on june 14, 2021.There were no physical samples or photos provided for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue or determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.We will continue to monitor the process, complaints, and feedback for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.